# SDR UPS97823291

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 640 BTWN STR 26R AND 27R SHEAR TIE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FORMER IAW SRM 53-2-0.
